# SDR AALA201706099013

- Difficulty date: June 6, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5211086920300
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN SEAL AT THE EMERGENCY EXIT DOOR IN PASSENGER CABIN. REPLACED SEAL EMERGENCY EXIT DOOR.
